when I eat I sweet. It runs in my family. I am not diabetic and work out very little. age 63. I take high blood pressure med, lippitor and 81 mg asprin. My wife says it is a sign on bad things to come.
Since you posted in a thyroid forum, are you wondering if you might have hyperthyroidism? And if so, have you gotten thyroid function blood testing done and with what results? The heart does tend to speed up I believe, when you are digesting.
For those of us who suffer from orthostatic intolerance (I have P.O.T.S.- postural orthostatic tachycardia syndrome, and I was told it could run in families or something along that line), after eating a large meal, it can be particularly a challenge trying to do much in the way of walking or sometimes, even standing, because of the rapid heart rate. My heart races to prevent me from passing out it was explained to me with P.O.T.S. For me, I have low and high blood pressure- mine can spike with standing, because my body overcompensates for the orthostatic intolerance by kicking in too much catecholamines, elevating my blood pressure. I have a cousin who had P.O.T.S. too. If you want to know more, check out the dysautonomia forum here on medhelp and info pages!
Rapid heart rate can cause you to sweat, so have you taken your pulse after you eat to see what it is doing? Also, have you ever had your heart checked in regards to this to be sure all is well with it?
Deconditioning can tend to make problems with rapid heart rate worse and exercise can help raise your good cholesterol, which is supposed to fight the bad cholesterol. Perhaps if you get all major medical problems ruled out, you could get your wife to begin walking with you for thirty minutes five times a week, and maybe you would happily find your symptoms getting a little better?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.